# SDR USAA2014012700035

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 30,470 hours, 23,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE 1L DOOR IS DIFFICULT TO DISARM.  R & R THE UPPER HINGE ARM FITTING.
